I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1995, VOLUME 1, NUMBER 2, PAGES 431-454
The propagation domain of solution of the Burgers equation with initial function which is equal to zero outside an arbitrary segment is considered. The precise and asymptotical estimations of solution carrier in arbitrary cutting are derived. An algorithm for the carrier determination for arbitrary initial function is presented. The results have numerical applications.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: October 3, 1997.